The rogers-ramanujan reciprocal and minc’s partition function

George E. Andrews

Research output: Contribution to journalArticlepeer-review

10 Scopus citations


The reciprocals of the Rogers-Ramanujan identities are considered, and it it shown that the results yield identities for restricted compositions. The same technique is applied to obtain a generating function for partitions previously treated by H. Mine.

Original languageEnglish (US)
Pages (from-to)251-256
Number of pages6
JournalPacific Journal of Mathematics
Issue number2
StatePublished - Aug 1981

All Science Journal Classification (ASJC) codes

  • General Mathematics


Dive into the research topics of 'The rogers-ramanujan reciprocal and minc’s partition function'. Together they form a unique fingerprint.

Cite this